Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Mobic cause elevated blood pressure levels?

I am on Losartan 100mg per day. I take 15 mg of Mobic twice per week. The Losartan has been working fine, but I took the Mobic this morning at around 6 am and I checked my blood pressure at 1 pm and it was very high. Can Mobic cause this? Also my energy level has been low. Can Mobic cause this?
Mon, 25 Jun 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

The answer is yes, mobic can cause both. If your blood pressure was under control before starting mobic and you suddenly had this unexpected elevation then mobic is the most likely cause. Low energy may occur to patients who take mobic. Most patients won't experience this symptom but up to 1 in 10-15 will. You should check with your doctor how important is mobic for you. Perhaps you can substitute another drug for it if your doctor agrees.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My doctor has prescribed Mobic and Flexeryl for back pain. I am used to taking a tylonol pm at night for trouble sleeping but wonder about an interaction . I feel like these medications are raising my blood pressure, I dont have a way to check it tonight. Is this a common problem with those medicines?

doctor1 MD

I am 33, 5 7 around 130 lbs. I have developed severe headaches after started ADHD treatment with Stimulants. My pulse and blood pressure are elevated yet normal. I have had EEG, MRI, CT Scan, everything is normal. The pain radiates from the bridge of left side of my nose and is everyday. The pain persists even after stopping the Stimulants. However my pulse rate and blood pressure are still elevated. Could the cause be related to BP or pulse rate? Triptans did not stop the headaches. On preventative Elavil, Mobic, and recently added low dose of Blood Pressure med. My normal heart rate is around 55, currently running 75-95 beats/min. This has lasted over 6 months.

doctor1 MD

I have never had high blood pressure before. Recently I took my blood pressure at a kios at a store my pressure was 127/80 but it said I had a low heart pulse 54. I am concerned cause I have never seen this before. What could be some causes for this?